Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having seasonal allergy. Suffer running, itchy nose eyes and sneezing. Using nasal spray. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
my daughter is 14 years old and having seasonal allergy(hay fever,Allergy rhinitis) runny & itchy nose, itchy eyes, and sneezing a lot.
i am also suffering with the same problem for last 20 years,i am 40 years old right now the condition becoming worst every year for both of us. i am using flomist nasal spray . doctor please advice nasal spray for my daughter or any treatment as she is not able to concentrate on her studies and other work because of this problem .

Posted Mon, 30 Sep 2013 in Asthma and Allergy
Answered by Dr. Irshad H Naqvi 1 hour later
Brief Answer:
budinase spray,montileukast,antihistamine

Detailed Answer:

Thanks for your query.

Some steroidal spray like Budinase Nasal Spray at least twice a day both the nostrils along with some combination of antihistamine drug with some decongestant for some long time may help her in recurrent sneezing and blocked nose.
Vitamin C, zinc, vitamin D supplementation may improve her immunity.

Hope the query is answered.

Please free for further clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor